> Nuvaring e problemi con la sessualità

Hi, I già turns to you for advice on a very small manifestation of HPV, who, fortunately, is downgraded by quite a bit without relapses (pap test ok). It’s been several months, currently I have a partner and I’m using Nuvaring as a contraceptive method.

I noticed toò that when I use it (a couple months) and the orgasms are gradually become più difficult.

I have read that is a common problem for those who use Nuvaring. At this point, I wanted to know: is a problem of all hormonal contraceptives, or there are some who do not give this effect?

Thanks in advance, see you soon.

Answer:

Dear, millions of women worldwide use hormonal contraceptives without experiencing any disturbance in the excitation, on the contrary trying the libertà and not to fear a pregnancy.

The idea that the female orgasm is linked to the hormones of the cycle is without foundation because; the women in menopause experience orgasms, even in the absence of the più or less important, of female hormones, and the pregnant women and nursing experience orgasms, even without the loop.

In general is a psychological effect, because it is thought to be “blocked” by the hormones of the pill!

The post-menopausal women block if you feel old, and pregnant women (and sometimes their husbands), and the birth you are blocking if they come in conflict with the image of the mother and of the woman is sexual.

let’s Talk…

IN ARGOMENTO:

vaginal Ring Nuvaring: side effects

Return to the FAQ on the sessualità

Aprile 2013

Similar post:  Flats or ballerinas, what enemy of the feet?